# SDR ASAA2024052549858

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 63,363 hours, 19,077 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF, NOSE GEAR EXTENDED AFTER MOVING GEAR HANDLE TO THE OFF POSITION. GEAR HANDLE FELT AS THOUGH IT MOMENTARILY SLIPPED OFF THE OFF DETENT. GEAR INDICATED NOSE GEAR DOWN AND GREEN, MAINS RETRACTED (NO LIGHTS). GEAR WAS CYCLED DOWN (3 GREEN), UP, & OFF. GEAR OPERATED NORMALLY. GROUNDED - YES. PERFORMED FIM 32-30 TASK 815 THROUGH STEP E. PERFORMED AMM 32-32-11-400-801G PER FIM STEP E(D), OPERATIONAL CHECK GOOD. NO ADDITIONAL ACTION REQUIRED. ACFT OK FOR SVC.
